# SDR FDEA2019100322398

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 76,211 hours, 27,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N6100213
- Condition: Cracked
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC L2 DOOR FRAME CRACKED AT THE UPPER HINGE CUTOUT.  REPAIRED THE DOOR FRAME BS 680 - 700 IAW SRM 52-10-02-2R,  REPAIR 1 & EA F-5210-T0321335 A P2.  CLASSIFIED AS A MAJOR IAW GMM 6-2-100.
